# SDR ABXA070196

- Difficulty date: May 22, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 49,663 hours, 66,563 cycles
- System (JASC): 5711 · Wing Spar
- Part: Support Bracket
- Part number: 3913527513
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT SPAR HAD CRACKED VERTICAL SUPPORT BRACKET NEAR INBOARD SPOILER ACTUATOR.  REPLACED BRACKET IAW DC9 SRM.
